# SDR 96FDEA00890

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152FE
- Make and model: Boeing 727-25
- Aircraft serial: 18285
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT MAIN GEAR DOOR LIGHT WOULD NOT GO OUT AFTER RAISING GEAR, LIGHT STAYED ON AFTER LANDING GEAR RECYCLED FOR LANDING.  *S/D* REPLACED RT MLG DOOR UPLOCK SWITCH PER MM 32-62-11, OPS CKS NORMAL.
